# SDR USAA2015012000015

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 30,336 hours, 13,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY ENTRY EMER EXIT LIGHT LENS BROKE OFF.  SECURED FWD GALLEY ENTRY EMER EXIT LIGHT LENS.
